# SDR CALA0400594

- Difficulty date: August 8, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 10,784 hours, 3,074 cycles
- Engine: Ge CFM56*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Condition: Inoperative
- Location: Lt Pack
- Part time: 10,784 hours, 3,074 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE FLIGHT ATTENDANTS REPORTED GRAY SMOKE IN THE CABIN IN THE AREA AROUND THE OVERWING EXIT WHILE ENROUTE. THE ENTERTAINMENT SYSTEM WAS SECURED, CABIN LIGHTS WERE TURNED OFF AND THE IFE CIRCUIT BREAKERS WERE PULLED. THE SMOKE DISSIPATED AND THE FLIGHT WAS CONTINUED TO ITS ORIGINAL DESTINATION OF AUA WHERE IT LANDED WITHOUT FURTHER INCIDENT. THE LT RECIRCULATION FAN WAS RUN WITH THE IFE SYSTEM OPERATING FOR OVER TWO HOURS AND THE SMOKE COULD NOT BE DUPLICATED. THE LT RECIRCULATION FAN WAS REMOVED AND REPLACED IAW MM 21-25-02 AS A PRECAUTIONARY MEASURE.
